# SDR JR2R20250916775

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,952 hours, 12,660 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231004
- Condition: Gouged
- Location: Zone 600
- Part time: 20,952 hours, 12,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGTIP, FWD MOUNT FLANGE IS GOUGED ON UPPER AND LOWER SIDES.  REPAIRED
